Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

my question is related to the depo shot

I had the depo shot i Dec and about two weeks latter i got what i thought to be my period but three weeks have gone by and the bleeding has not stopped for more that a day or two is this normal or should i call my doc

Answer Question
 
rach99336

Asked by rach99336 at 1:19 AM on Jan. 26, 2009 in Trying to Conceive

Level 1 (0 Credits)
Answers (4)
  • Will I have not been on the shot but with my sis she had her period for 3 months then stop then came baby on for 2 weeks. But I do not think everyone is like that
    Mz.PhatPhat

    Answer by Mz.PhatPhat at 10:09 AM on Jan. 26, 2009

  • That happend to me while i was on Depo. It will go away. if in another week it dosent, i'd go to the doctor and ask if there is anything they can do to make it slow down or go away.
    russian-mommy

    Answer by russian-mommy at 10:22 AM on Jan. 26, 2009

  • That did not happen to me. It can't hurt to call the doctor!
    SarahEric09

    Answer by SarahEric09 at 2:32 PM on Jan. 26, 2009

  • When I was on it, all I did was bleed. They will either tell you to keep on it, or they will switch you to a different BC.
    jennjune1984

    Answer by jennjune1984 at 4:32 PM on Jan. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.